# SDR IPXA10561086

- Difficulty date: June 24, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: HFHB53RH011
- Condition: Corroded
- Location: Bs 1716
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE ACCESSING NUTPLATES, FOUND SUPPORT STIFFENER AT BS 1716, WL 207, FROM RBL TO RBL 25 CORRODED.  REMOVED, FABRICATED AND INSTALLED NEW SUPPORT STIFFNER IAW DWG NR146N5240, SRM 53-00-51-1A1, SRM 51-10-02-0G, SRM 51-40-02.
